MAUDE Adverse Event Report: Medline Industries LP Medline; LHK - OCHSNER BAPTIST MED

Medline Industries LP Medline; LHK - OCHSNER BAPTIST MED
Catalog Number VASC1424
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the syringe is breaking off the manifold system.
 
Additional Manufacturer Narrative
It was reported that when the physicians are injecting contrast or saline the syringe is breaking off the manifold system.The leur lock is still screwed into the manifold system.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
Medline
Common Device Name
LHK - OCHSNER BAPTIST MED
Manufacturer (Section D)
Medline Industries LP
three lakes dr
northfield
northfield IL 60093
Manufacturer Contact
michael crook
three lakes dr
northfield, IL 60093
MDR Report Key50872201
Report Number1417592-2026-49267
Device Sequence Number13089797
Product Code OES
UDI-Device Identifier10195327417475
UDI-Public10195327417475
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVASC1424
Device Lot Number26DBT619
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown